Weak density and cupping in the d-r.e. degrees

Cooper, S.B. and Lempp, S. and Watson, P. (1989) Weak density and cupping in the d-r.e. degrees. Israel Journal of Mathematics, 67 (1). pp. 137-152. (The full text of this publication is not available from this repository)

The full text of this publication is not available from this repository. (Contact us about this Publication)
Item Type: Article
Uncontrolled keywords: recursive function theory, degree theory
Subjects: Q Science > QA Mathematics (inc Computing science) > QA 76 Software, computer programming,
Divisions: Faculties > Science Technology and Medical Studies > School of Computing > Theoretical Computing Group
Depositing User: Mark Wheadon
Date Deposited: 30 Jul 2009 20:00
Last Modified: 30 Jul 2009 20:00
Resource URI: http://kar.kent.ac.uk/id/eprint/20956 (The current URI for this page, for reference purposes)
  • Depositors only (login required):